MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM REDUCTION SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM REDUCTION SCREW
Model Number 5119.6645
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation and visual observation found damage to the top edges of the t25 drive feature on the screw.There is also a rod impression on the high part of the saddle.The screw and screw head are disassembled with the saddle in the down position.Possible causes include not properly rotationally aligning the driver with the screw shank causing excessive axial force on the screw shank forcing it to disassemble, not properly axially aligning the screw shank and instrument causing the distal tip of the rigid screwdriver to apply excessive force along the top of the screw shank while attempting to thread the screw head onto the driver, and not properly seating the screw shank into the screw head prior to locking the saddle.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that screw head dissociated from the screw intra-operatively.The screw was removed and replaced.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM REDUCTION SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10603144
Report Number3004142400-2020-00115
Device Sequence Number11696186
Product Code MNH
UDI-Device Identifier00889095120592
UDI-Public00889095120592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.6645
Device Lot NumberJNX003KJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;